# SDR R61A20100501

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 10,004 hours, 7,882 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2426
- Condition: Failed
- Location: Le Slat
- Part time: 3,388 hours, 2,782 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORT SLAT FAIL ON APPROACH, AND DECLARED AN EMERGENCY INTO PHL, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH SLAT 3/4 HARNESSES AND THE RT OUTBOARD SKEW SENSORS, AND REPLACED BOTH LT OUTBOARD SKEW SENSORS PER EMB AMM, OPS CHECK GOOD.
